Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online

No periods from 3 moths even after taking primolut-n and duphaston

hello doc,post delivery after a c-section on 29jan 2010 iv got periods during 8th mth of my son,since then my periods were regular ,,,last period was on jan 19 2011,,,,since then i din get periods yet,iv got both urine n blood tests done last mth but gynic gav me primolut-n 5mg thrice for 3dayz,,,till 10dyz no period,so i took duphaston-10mg twice for 5days....till now no periods its almost 10dyz now...wat cud b the rezon 4no menses even after takin so many medicnes 4 withdrawal of bleeding????do i hav still chances for pregnancy???m even on gluco[hage-500 twice daily after meals since december.....b4 my 1st pregnncy i was having pcos,sp was on glycomet-850mg for almost 8mths n mny periods wer regular while i was on it,n by god s grace i even conceived as soon as i joine dmy husband here in riyadh,,,after delivery all my ovaries wer alright der wer no in frb i went thru lot of stress as my mom had a new lif,,,cud dat stress b d rezon,,but how long will i ndt get periods dis is 1st time dat even after taking medicnes m not getting my periods,,,,m i pregnant??? or watz d rezon plz help as i want anoder baby as my son is 15mths now
Asked On : Wed, 6 Apr 2011
Answers:  3 Views:  423
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi,thanks for query.Pregnancy seems unlikely.As your blood test and urine test are normal there is no reason to worry.Please discuss with your doctor about possibility of thyriod disorder.As you ultrasound is also normal major things are ruled out.Please keep patience and keep regular follow up with your doctor.At times due to some hormonal imbalance and high amount of stress this can happen.
wishing you good health.
Answered: Fri, 8 Jul 2011
I find this answer helpful
General Surgeon Dr. Swapnendu Sekhar Ghosh's  Response
welcome to healthcaremagic
you are too worried
worry cause hormonal changes and menstrual irregularity
you are having 18 months old child . breastfeeding ,if you are continuing may cause absence of period
please get consultation and check up with gynecologist and tests done including usg and thyroid function tests and other hormanal tests to find out the reason of amenorrhoea and proper treatment
do not worry immediate pregnancy after lscs is not advised 3 yrs gap is best
Answered: Fri, 8 Jul 2011
I find this answer helpful
  User's Response
hi welcome to health care magic.see firstly you do sonography to find out reason why you missed your periods?then concern any gynec doc for that.
Answered: Fri, 8 Jul 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor